Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 37, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 17, 2011, 7:59 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2011, 7:59 PM EDT (23:59 UTC)
- Expired
- Apr 18, 2011, 11:00 AM EDT
- In force
- 15 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
717 WHUS73 KAPX 172359 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 759 PM EDT SUN APR 17 2011 LMZ323-344>346-180300- /O.CAN.KAPX.GL.W.0050.000000T0000Z-110418T0000Z/ /O.NEW.KAPX.SC.Y.0037.110417T2359Z-110418T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 759 PM EDT SUN APR 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LSZ321-322-180300- /O.CON.KAPX.GL.W.0050.000000T0000Z-110418T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 759 PM EDT SUN APR 17 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ341-342-180300- /O.CON.KAPX.GL.W.0050.000000T0000Z-110418T0300Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 759 PM EDT SUN APR 17 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
979 WHUS73 KAPX 180249 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1049 PM EDT SUN APR 17 2011 LHZ345>349-LSZ321-322-180900- /O.CAN.KAPX.GL.W.0050.000000T0000Z-110418T0300Z/ /O.EXB.KAPX.SC.Y.0037.000000T0000Z-110418T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1049 PM EDT SUN APR 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-180900- /O.CAN.KAPX.GL.W.0050.000000T0000Z-110418T0300Z/ /O.EXB.KAPX.SC.Y.0037.000000T0000Z-110418T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1049 PM EDT SUN APR 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-180400- /O.CAN.KAPX.SC.Y.0037.000000T0000Z-110418T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1049 PM EDT SUN APR 17 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ344>346-180900- /O.EXT.KAPX.SC.Y.0037.000000T0000Z-110418T0900Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1049 PM EDT SUN APR 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
518 WHUS73 KAPX 180756 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 356 AM EDT MON APR 18 2011 LHZ346-348-349-LMZ341-LSZ322-180900- /O.CAN.KAPX.SC.Y.0037.000000T0000Z-110418T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 356 AM EDT MON APR 18 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ345-347-LSZ321-181500- /O.EXT.KAPX.SC.Y.0037.000000T0000Z-110418T1500Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 356 AM EDT MON APR 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344>346-181500- /O.EXT.KAPX.SC.Y.0037.000000T0000Z-110418T1500Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 356 AM EDT MON APR 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 7:51 PM EDT, 8 minutes earlier.
Area forecast discussion, Apr 17, 7:51 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
751 PM EDT SUN APR 17 2011
.SYNOPSIS.../ISSUED AT 440 AM/
STRONG LOW PRESSURE...WILL CONTINUE TO PULL OFF TO THE NORTHEAST
TONIGHT. WINDS WILL GRADUALLY BEGIN TO SUBSIDE TONIGHT...ALONG WITH
SNOW SHOWERS SLOWLY DIMINISHING IN COVERAGE AND INTENSITY FROM
SOUTH TO NORTH.
HIGH PRESSURE WILL BUILD INTO THE REGION MONDAY...BRINGING A BRIEF
PERIOD OF QUIET WEATHER...BEFORE ANOTHER POTENTIALLY STRONG LOW
PRESSURE MOVES INTO THE GREAT LAKES LATE TUESDAY INTO WEDNESDAY.
THIS SYSTEM...WILL BRING ANOTHER CHANCE OF RAIN AND WINTRY
PRECIPITATION TO NORTHERN MICHIGAN BY MIDWEEK.
NS/SMD
&&
.SHORT TERM.../ISSUED AT 751 PM/...TONIGHT
UPDATE...WINDS DROPPING OFF QUICKLY OVER THE SW COUNTIES AND WILL BE
DROPPING GALE/WIND ADVISORY HEADLINES FOR THOSE AREAS. REST OF
HEADLINES WILL BE UNCHANGED UNTIL THE REGULAR EVENING UPDATE.
ADAM
PREVIOUS DISCUSSION FOLLOWS...
SFC/UPPER LOWS SHIFTING INTO QUEBEC THIS AFTERNOON...AND LOOKING
OUTSIDE...IT/S STILL HARD TO LOVE THE HORIZONTALLY FALLING AND
BLOWING WHITE STUFF. CURRENTLY...H8 TEMPERATURES ARE AT A NIPPY
-10C TO -12C. SUFFICIENT OVERLAKE/OVERLAND INSTABILITY AND
MOISTURE HAVE CONTINUED TO ALLOW LAKE EFFECT/DIURNAL SNOW SHOWERS
TO WHIP NRN MICHIGAN. MOMENTS OF BRIGHT SKIES BEHIND DEPARTING
HEAVIER SNOW SHOWERS HAVE OFFERED HOPE OF SEEING THE SUN IN THE
SNOWBELTS...BUT TO NO SERIOUS AVAIL. THE ONLY SPOTS TO SEE SOME
SUN HAVE BEEN IN DOWNSLOPING REGIMES OF NE LOWER AND WESTERN
SECTIONS OF MANISTEE AND BENZIE COUNTIES. THIS HAS HELPED THESE
/WARMEST/ SPOTS REACH THE MIDDLE 30S...WITH ALL OTHERS IN THE
UPPER 20S/LOW 30S. MUCH COLDER THAN NORMAL.
THROUGH THE REMAINDER OF THE AFTERNOON AND TONIGHT...EXPECT SNOW
SHOWERS TO PERSIST...WITH INTENSITY AND COVERAGE WANING BY LATE
AFTERNOON...AND CERTAINLY THIS EVENING AWAY FROM THE SNOWBELTS.
THIS DUE TO LOSS OF DAYTIME HEATING/OVERLAND INSTABILITY AND
DIMINISHING MOISTURE FROM A DRIER AIR MASS GRADUALLY WORKING EAST-
NORTHEAST. LATEST SATELLITE AFFIRMS THIS...LOOKING BACK ACROSS
WISCONSIN. THE DRIER AIR MASS WILL CONTINUE TO LIFT ENE THROUGH
THE NIGHT...SHALLOWING OUT THE MOISTURE FROM ALOFT. THE LOW LEVEL
AIR MASS WILL ALSO BE MODIFYING/WARMING OVERNIGHT...LESSENING THE
OVERLAKE INSTABILITY. THROW IN LOSS OF CYCLONIC CONVERGENCE AS
HIGHER PRESSURE SETTLES IN...AND CONDITIONS BECOME ALOT MORE
HOSTILE FOR LES. ALL THAT SAID...STILL BELIEVE THAT SCATTERED
LIGHT SNOW SHOWERS AND/FLURRIES WILL HANG ON ACROSS CHIPPEWA
COUNTY...BUT WILL END IN NRN LOWER. WILL SHOW A GRADUAL DECREASE
IN CHANCES/COVERAGES/INTENSITIES THROUGH THE NIGHT. SIMILAR STORY
WITH THE BLOWING ASPECT OF THE SNOW...AS TIGHT PRESSURE GRADIENT
LIFTS NE AND RELAXES.
WILL CONTINUE WITH WIND ADVISORY/CHIPPEWA COUNTY WINTER WEATHER
ADVISORY THROUGH 11PM. WILL CERTAINLY NOT NEED THE WIND ADVISORY
THAT LONG FOR MANY COUNTIES...ESPECIALLY WITH THE LOSS OF THE
SUN. THAT DOES GIVE TIME HOWEVER...FOR THE LAKESHORE BORDERING
COUNTIES TO SEE GUSTS DROP LOW ENOUGH FOR A CONFIDENT END TO THE
ADVISORY. PLUS...MAN IT/S STILL UGLY OUTSIDE.
LOW TEMPERATURES TONIGHT...WITH WIND STILL BEING FELT EVEN BY LATE
TONIGHT...TEMPERATURES WILL NOT FALL TOO FAR. LOWS WILL GENERALLY
FALL TO 20-25 DEGREES.
SMD
&&
.LONG TERM.../ISSUED AT 440 PM/...MONDAY AND BEYOND
MORE ACTIVE AND POTENTIALLY WINTER-LIKE WEATHER IS EXPECTED TO
CONTINUE ACROSS NORTHERN MICHIGAN THIS WEEK. TEMPERATURES SHOULD
REMAIN WELL BELOW AVERAGE SEASONAL NORMALS BEFORE POSSIBLY MODIFYING
LATE NEXT WEEKEND. THE MAIN FORECAST CONCERNS REVOLVE AROUND POPS
AND WEATHER TYPE FOR THE MIDDLE OF THE WEEK INTO EARLY NEXT WEEKEND
AS ANOTHER COUPLE OF SYSTEMS LOOK LIKE THEY WILL AFFECT NORTHERN
MICHIGAN.
MONDAY AND MONDAY NIGHT...OTHER THAN THE POSSIBILITY OF A FEW
FLURRIES EARLY ACROSS WESTERN CHIPPEWA COUNTY DUE TO LINGERING
MOISTURE/OVER LAKE INSTABILITY...WEAK HIGH PRESSURE BUILDS IN
LEADING TO PARTLY CLOUDY SKIES AND CHILLY TEMPERATURES. HIGHS ONLY
RANGING FROM THE MIDDLE 30S NORTH TO THE LOWER 40S SOUTHEAST. LOWS
IN THE 20S.
TUESDAY INTO WEDNESDAY...ANOTHER DEEPENING AREA OF LOW PRESSURE
MOVES OUT OF THE PLAINS INTO THE WESTERN GREAT LAKES. MODEL TRENDS
HAVE BEEN FOR A COLDER AND FARTHER SOUTHEAST TRACK...AND NOW EVEN
THE LATEST RUN OF THE WARMER GFS IS TAKING THE SURFACE LOW ACROSS
NORTHERN MICHIGAN. SO INDICATIONS ARE THAT THE BULK OF THE
PRECIPITATION MAY FALL IN THE FORM OF SNOW (ESPECIALLY NORTH).
HOWEVER...THERE IS STILL ENOUGH UNCERTAINTY TO KEEP THE RAIN OR SNOW
SCENARIO (AS GFS AND NAM MODEL SOUNDINGS AND CROSS SECTIONS INSIST
ON VERY WARM AIR MOVING INTO THE MID LEVELS TUESDAY NIGHT). KEEP IN
MIND THOUGH THAT IF THE MORE CONSISTENT AND COLDER ECMWF
VERIFIES...MUCH OF THE REGION WILL LIKELY BE DIGGING OUT FROM UNDER
SEVERAL INCHES OF SNOW ON WEDNESDAY.
THURSDAY THROUGH SUNDAY...IT IS EXPECTED TO REMAIN CHILLY THROUGH
SATURDAY WITH SOME MODERATION IN TEMPERATURES POSSIBLE ON EASTER
SUNDAY. WEAK HIGH PRESSURE SHOULD LEAD TO CLEARING SKIES ON
THURSDAY. YET ANOTHER AREA OF LOW PRESSURE LIKELY TO CONTEND WITH
LATER FRIDAY INTO SATURDAY. SO FAR EXTENDED MODELS ARE NOT IN VERY
GOOD AGREEMENT IN THIS REGARD AND RANGE FROM A DECENT SURFACE LOW
MOVING ACROSS CENTRAL MICHIGAN (GFS) TO A WEAK SURFACE LOW MOVING BY
TO OUR SOUTH (ECMWF). SO AT THIS POINT LEAVING THE CHANCE POPS FOR
ANOTHER ROUND OF RAIN OR EVEN SNOW LOOKS GOOD. HIGHS ONLY IN THE
UPPER 30S AND 40S THURSDAY THROUGH AND LOWS RANGING FROM THE MIDDLE
20S TO MIDDLE 30S.
SULLIVAN
&&
.MARINE.../ISSUED AT 440 PM/
GALES CONTINUE ALL NEARSHORES AS TIGHT PRESSURE GRADIENT HAS/IS
BRINGING GALE FORCE WINDS. DEPARTING LOW PRESSURE TO QUEBEC AND
RELAXING PRESSURE GRADIENT/ARRIVAL OF RELATIVE HIGH PRESSURE FROM
WISCONSIN WILL END GALES FORCE GUSTS FROM SOUTHWEST TO NORTHEAST
THROUGH THE NIGHT. GALE GUSTS WILL PERSIST LONGEST FROM THE
STRAITS TO PRESQUE ISLE...AIDED BY COASTAL CONVERGENCE. SMALL
CRAFT ADVISORY WAVE ACTION WILL CONTINUE ALL NIGHT...AND FOR SOME
NEARSHORES...INTO MONDAY. QUIETER MARINE CONDITIONS MONDAY NIGHT
INTO TUESDAY...BEFORE THE NEXT STORM ARRIVES TUESDAY NIGHT AND
WEDNESDAY. AS IT STANDS NOW...THERE IS HIGH CONFIDENCE THAT
HEADLINES WILL BE NEEDED.
SMD
&&
.AVIATION.../ISSUED AT 751 PM/...VALID FOR 00Z TAFS
GUSTY NORTHWEST WINDS WILL PERSIST THROUGH THIS EVENING BUT TAPER
OFF SUBSTANTIALLY OVERNIGHT.
HIGH PRESSURE AND WEDGE OF DRIER AIR NOW IN THE PROCESS OF BUILDING
INTO LOWER MICHIGAN WITH CLOUD COVER/SNOW SHOWER ACTIVITY STARTING
TO WIND DOWN AS A RESULT. DRY AIR/LOWERING INVERSIONS WILL BRING AN
END TO THE SNOW SHOWERS AT THE TERMINAL SITES BY LATE EVENING. BUT
FORECAST SOUNDINGS SUGGEST BKN-OVC CLOUD COVER MAY GET TRAPPED UNDER
LOWERING INVERSION FOR THE OVERNIGHT HOURS WITH CIGS TEETERING
BETWEEN VFR AND MVFR PARTICULARLY AT PLN/TVC DUE TO FLOW OFF THE
LAKES.
FOR MONDAY...HIGH PRESSURE SETTLES INTO THE REGION AND WILL THIN OUT
ANY REMAINING CLOUDS COVER BY MONDAY MIDDAY.
ADAM
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR MIZ008-015>019-
021>024-027>030-034>036-041-042.
WINTER WEATHER ADVISORY UNTIL 11 PM EDT THIS EVENING FOR MIZ008.
LH...GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR LHZ345>349.
LM...GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR LMZ341-342.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ323-
344>346.
LS...GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR LSZ321-322.
&&Hazardous weather outlook, Apr 17, 11:06 AM EDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1106 AM EDT SUN APR 17 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 181200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1106 AM EDT SUN APR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT GALE FORCE WEST TO NORTHWEST WINDS WILL CONTINUE TODAY OVER ALL NEARSHORE WATERS...AND INTO THIS EVENING FOR PORTIONS OF THE NEARSHORE WATERS OVER LAKE HURON. SEE MARINE FORECASTS FOR FURTHER DETAILS. WIND GUSTS OF 40 TO 50 MPH WILL OCCUR ACROSS ALL OF NORTHERN MICHIGAN TODAY. SEE ONGOING WIND ADVISORY FOR DETAILS. SNOW AND BLOWING SNOW WILL PRODUCE HAZARDOUS TRAVEL CONDITIONS... ESPECIALLY IN PARTS OF EASTERN UPPER MICHIGAN. SEE ONGOING WINTER WEATHER ADVISORY FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ACCUMULATING SNOW...POTENTIALLY HEAVY...IS EXPECTED IN NORTHERN MICHIGAN TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE PASS ON STRONG WIND GUSTS AND SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. JZ/SMD
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 4:03 AM EDT | Winter Weather Advisory | APX | 18 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.